By Topic

Decompositions and extremal type II codes over Z4

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Huffman, W.C. ; Dept. of Math. Sci., Loyola Univ., Chicago, IL, USA

In previous work by Huffman and by Yorgov (1983), a decomposition theory of self-dual linear codes C over a finite field Fq was given when C has a permutation automorphism of prime order r relatively prime to q. We extend these results to linear codes over the Galois ring Z4 and apply the theory to Z4-codes of length 24. In particular we obtain 42 inequivalent [24,12] Z4-codes of minimum Euclidean weight 16 which lead to 42 constructions of the Leech lattice

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 2 )